# SDR CHQA20120325093

- Difficulty date: March 25, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 27,334 hours, 23,407 cycles
- Engine: Allsn AE3007A
- Engine time: 20,249 hours, 16,140 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495403
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON TAKEOFF AFTER LANDING GEAR RETRACTION.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR PROXIMITY SWITCH AND THE WEIGHT ON WHEEL HARNESS.
